The evolving pattern of avoidable mortality in Russia

Andreev, EM; Nolte, E; Shkolnikov, VM; Varavikova, E; McKee, M; (2003) The evolving pattern of avoidable mortality in Russia. International journal of epidemiology, 32 (3). pp. 437-446. ISSN 0300-5771 DOI: https://doi.org/10.1093/ije/dyg085

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/ije/dyg085

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar